# SDR SWAA990648

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Pressure Low
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR SLIDE PRESSURE LOW. REMOVED AND REPLACED SLIDE ASSY PER MM.
